JournalsrmiVol. 28, No. 4pp. 1025–1034

Quasisymmetrically inequivalent hyperbolic Julia sets

  • Peter Haïssinsky

    Université Paul Sabatier, Toulouse, France
  • Constantin Dorin Dumitrașcu

    Adrian College, USA
Quasisymmetrically inequivalent  hyperbolic Julia sets cover
Download PDF

Abstract

We give explicit examples of pairs of Julia sets of hyperbolic rational maps which are homeomorphic but not quasisymmetrically homeomorphic.

Cite this article

Peter Haïssinsky, Constantin Dorin Dumitrașcu, Quasisymmetrically inequivalent hyperbolic Julia sets. Rev. Mat. Iberoam. 28 (2012), no. 4, pp. 1025–1034

DOI 10.4171/RMI/701